# SDR GTIA2016060601479

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 42,821 hours, 17,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION LT WING TOP SKIN PANEL 2, T/E OVERHANG BETWEEN RIB 10-11.  300MM OTBD OF RIB 10, 120MML X 50MMW X 3MMD.
